# SDR FDEA202110092503

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 73,541 hours, 25,835 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON APPROACH. RAN QRH. DECLARED  EMERGENCY. LANDED. REPEAT WRITE UP. INTERROGATED FSEU, #1 SHOWS FAULT 305: FLAP ISOL VLV. T/S CONTINUE DURING INSPECTION, FOUND LACK OF LUBRICATION ON L/H AND R/H INBOARD DRIVE OF BOTH INNER FLAP WITH OVERLOAD INDICATIONS TRIPPED.  RESET INDICATORS AND LUBRICATED TRACKS, ROLLERS, GIMBALLS AND BALLSCREWS IAW 12-21-09-3.  ALSO FOUND OUTBOARD FLAP TRANSMISSION OF BOTH INNER FLAP AND INNER FLAP TRANSMISSION OF BOTH OUTER FLAP WITH IMPROPER OIL LEVEL. SERVICING IN PROGRESS IAW 12-13-06-3. INTERROGATED FSEU, #2 AND #3 NO FAULT FOUND.  FOR THE FAULT FAULT "FLAP ISOL  VLV" FOLLOWED FIM 27-51 FAULT TREE 818 FIG 113 UNTIL BLOCK 45, UNABLE TO DUPLICATE AFTER SEVERAL CYCLE, NO FAULT ANYMORE.  SERVICED OUTBOARD FLAP TRANSMISSION OF BOTH INNER FLAP AND INNER FLAP TRANSMISSION OF BOTH OUTER FLAP IAW AMM 12-13-06-3.
